Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: non-sedating med for BP2?

Posted by Lyrical13 on July 21, 2004, at 7:06:09

In reply to Re: non-sedating med for BP2? Lyrical13, posted by SLS on July 20, 2004, at 23:03:05

My doc didn't want to take any chance with the Lamictal rash because of the possibility of Steven Johnson's syndrome. The rash I got looked just like the SJ rash and it got worse the longer I was on the med.

I'll definitely talk to my doc about Trileptal. It sounds like a good bet. The problem with Effexor is that it made me really manic. After being on it in combo with Seroquel the mania-inducing properties seemed to be even worse. And I got SO incredibly irritable. Abilify sounds like it might be a good option to try too.

For me, Seroquel got more and more sedating. I almost fell down my stairs when going to the bathrooom in the middle of hte night. I was literally holding onto the walls to keep from falling down while walking. And there were a lot of neurological side effects...short term memory, word finding problems etc. And at the higher dose I started gettting a rash. Where Seroquel worked beautifully for me was at about 50 mg to augment the Effexor when I was severely depressed. It turned the depression around quickly.

Thanks again for your thoughts.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lyrical13 thread:367348
URL: http://www.dr-bob.org/babble/20040719/msgs/368519.html